Talk

Advanced search

Please can someone help me getting frustrated :(

(3 Posts)
everythingcrossed2015 Fri 17-Jul-15 13:13:23

Hi All, I took Utrovlan to delay my period when i went away on holiday, when i stopped taking them i had a 3 day bleed 3 days after i stopped however will i now be due on as if i didnt take the tablets like my normal period if i didnt take the tablets or would i be due on 4 weeks after the delayed period? Has anyone else taken these and can you let me know when you came on after the inital bleed after you take the last tablet? please help im getting so confused.

5hell Fri 17-Jul-15 14:22:33

i'm no expert, but if it was me i'd expect next AF around 4 weeks after your 3 day bleed, not on 'normal' date.
was there any information in the prescription?

try not to worry, i'm sure it'll be fine

everythingcrossed2015 Fri 17-Jul-15 14:25:51

Thanks 5hell just got my hopes up thinking iv not come on as would usually be due today lol and maybe not till next week now iv been testing since 2 days ago with BFN now i feel sad lol sad waaa thanks for your advice x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now